# SDR USAASB96264

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc Harness
- Part number: 3205004030
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLT - FLT 276 - CLIMBING THROUGH 12,000 FEET, THE NR 1 ENGINE SURGED, PLUS OR MINUS 7 TO 8 PERCENT N1.  CAPTAIN PULLED BACK NR 1 ENGINE TO IDLE, DECLARED AND EMERGENCY AND RETURNED TO FIELD AT CLT.  ALL INDICATIONS FOLLOWED N1 AND THE ENGINE SURGED WITH AND WITHOUT AUTO-THROTTLE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE PMC BLUE HARNESS ASSEMBLY AND LEAD.  OPS CHECKED PMC AT PART POWER PER MM 71-00-01.  OPS CHECK GOOD.  (M)
